Skip to main content

Research Repository

Advanced Search

Integrated density of states for ergodic random Schrödinger operators on manifolds

Peyerimhoff, N.; Veselić, I.

Integrated density of states for ergodic random Schrödinger operators on manifolds Thumbnail


Authors

I. Veselić



Abstract

We consider the Riemannian universal covering of a compact manifold M = X/Γ and assume that Γ is amenable. We show the existence of a (nonrandom) integrated density of states for an ergodic random family of Schrödinger operators on X.

Citation

Peyerimhoff, N., & Veselić, I. (2002). Integrated density of states for ergodic random Schrödinger operators on manifolds. Geometriae Dedicata, 91(1), 117-135. https://doi.org/10.1023/a%3A1016222913877

Journal Article Type Article
Publication Date Apr 1, 2002
Deposit Date Jun 3, 2016
Publicly Available Date Jun 7, 2016
Journal Geometriae Dedicata
Print ISSN 0046-5755
Electronic ISSN 1572-9168
Publisher Springer
Peer Reviewed Peer Reviewed
Volume 91
Issue 1
Pages 117-135
DOI https://doi.org/10.1023/a%3A1016222913877

Files

Published Journal Article (174 Kb)
PDF

Copyright Statement
Reprinted from Geometriae dedicata, 91(1), 2002, 117-135, with permission of Kluwer Law International.





You might also like



Downloadable Citations